The probability that brownian motion almost contains a line
Annales de l'I.H.P. Probabilités et statistiques, Volume 33 (1997) no. 2, p. 147-165
@article{AIHPB_1997__33_2_147_0,
     author = {Pemantle, Robin},
     title = {The probability that brownian motion almost contains a line},
     journal = {Annales de l'I.H.P. Probabilit\'es et statistiques},
     publisher = {Gauthier-Villars},
     volume = {33},
     number = {2},
     year = {1997},
     pages = {147-165},
     zbl = {0880.60040},
     mrnumber = {1443954},
     language = {en},
     url = {http://www.numdam.org/item/AIHPB_1997__33_2_147_0}
}
Pemantle, Robin. The probability that brownian motion almost contains a line. Annales de l'I.H.P. Probabilités et statistiques, Volume 33 (1997) no. 2, pp. 147-165. http://www.numdam.org/item/AIHPB_1997__33_2_147_0/

[1] 1. Benjamini R., Pemantle and Y. Peres, Martin capacity for Markov chains, Ann. Probab., Vol. 23, 1994, pp. 1332-1346. | MR 1349175 | Zbl 0840.60068

[2] K. Burdzy, Labyrinth dimension of Brownian trace, Preprint, 1994. | MR 1369798

[3] K. Burdzy and G. Lawler, Nonintersection exponents for Brownian paths II: estimates and application to a random fractal. Ann. Probab. , Vol. 18, 1990, pp. 981-1009. | MR 1062056 | Zbl 0719.60085

[4] E. Csáki, An integral test for the supremum of Wiener local time, Prob. Th. Rel. Fields, Vol. 83, 1989, pp. 207-217. | MR 1012499 | Zbl 0677.60087

[5] A. Dvoretzky, P. Erdös and S. Kakutani, Double points of paths of Brownian motion in n-space, Acta Sci. Math., Vol. 12, 1950, pp. 75-81. | MR 34972 | Zbl 0036.09001

[6] P.J. Fitzsimmons and T. Salisbury, Capacity and energy for multiparameter Markov processes, Ann. Inst. Henri Poincaré, Probab., Vol. 25, 1989, pp. 325-350. | Numdam | MR 1023955 | Zbl 0689.60071

[7] S. Kakutani, Two dimensional Brownian motion and harmonic functions, Proc. Imp. Acad. Tokyo, Vol. 20, 1944, pp. 648-652. | MR 14646 | Zbl 0063.03107

[8] G. Lawler, On the covering time of a disc by simple random walk in two dimensions. In: Seminar on stochastic processes, 1992, R. BASS and K. BURDZY managing editors, Birkhäuser: Boston. | MR 1278083 | Zbl 0789.60019

[9] J.F. Le Gall, Some properties of planar Brownian motion, Springer Lecture Notes in Mathematics, Vol. 1527, 1991, pp. 112-234. | MR 1229519

[10] P. Lévy, Le mouvement brownien plan, Amer. J. Math., 1940, Vol. 62, pp. 487-550. | JFM 66.0619.02 | MR 2734 | Zbl 0024.13906

[11] T. Meyre and W. Werner, Estimation asymptotique du rayon du plus grand disque couvert par la saucisse de Wiener plane, Stochastics and Stochastics Reports, Vol. 48, 1994, pp. 45-59. | MR 1786191 | Zbl 0828.60066

[12] D. Ray, Sojourn times and the exact Hausdorff measure of the sample path for planar Brownian motion, Trans. AMS, Vol. 106, 1963, pp. 436-444. | MR 145599 | Zbl 0119.14602

[13] P. Révész, Estimates on the largest disc covered by a random walk, Ann. Probab., Vol. 18, 1990, pp. 1784-1789. | MR 1071825 | Zbl 0721.60071

[14] T. Salisbury, Energy, and intersections of Markov chains. In: IMA volume on Random discrete structures, D. ALDOUS and R. PEMANTLE Eds., 1996. Springer: Berlin. | MR 1395618 | Zbl 0845.60068